# SDR AALA202501179736

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N341RW
- Make and model: Boeing 737823
- Aircraft serial: 44464
- Aircraft time: 12,723 hours, 4,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD EMERGENCY EXIT DOOR LOWER EXIT SIGN LENS MISSING. REPLACED FORWARD EMERGENCY EXIT DOOR LOWER EXIT SIGN LENS. PER AMM 33-51-01.
